# SDR HEEA084725

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 12,784 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: AB412050015109
- Condition: Gouged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGED NEAR AFT CROSSTUBE SADDLE AND HAS CORROSION IN VARIOUS PLACES.
